MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC NAVISTAR RMT THERMOCOOL; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number NR7TCSIY
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4),.
 
Event or Problem Description
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt)ablation procedure with a navistar rmt thermocool and the catheter was not flushing properly during the procedure.There were no error codes.They replaced the tubing without resolution.When the catheter was replaced, the issue resolved, and the procedure was continued.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an idiopathic ventricular tachycardia (idvt)ablation procedure with a navistar rmt thermocool and the catheter was not flushing properly during the procedure.There were no error codes.They replaced the tubing without resolution.When the catheter was replaced, the issue resolved, and the procedure was continued.No adverse patient consequence was reported.Device evaluation details: the device was returned to johnson & johnson medtech (j&j medtech) for evaluation.Following j&j medtech procedures, a visual inspection and irrigation test of the returned device were performed.Visual inspection revealed no damage or anomalies on the device.An irrigation test was performed, and the device was irrigating correctly, no obstructed holes were observed.No irrigation issues were observed.The lot number has been provided and therefore, d 4.Lot has been updated.A manufacturing record evaluation was performed for the finished device 31035224m number, and no internal actions related to the reported complaint condition were identified.Additionally, the manufacture and expiration dates have been provided.Therefore, fields d4.Expiration date and h4.Device manufacture date have been populated.The irrigation issue reported by the customer could not be replicated during the product investigation.Other issues or circumstances may have occurred during the use of the device that may have affected its performance.The instructions for use (ifu) contain the following information: purge the catheter and the irrigation tubing with heparinized normal saline prior to insertion of the catheter into the patient as part of johnson & johnson medtech's quality process, all devices are manufactured, inspected, and released to approved specifications.Correction to the initial report: full udi has been populated to field d4.Primary udi number.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NAVISTAR RMT THERMOCOOL
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key20393284
Report Number2029046-2024-03312
Device Sequence Number6567283
Product Code OAD
UDI-Device Identifier10846835008500
UDI-Public(01)10846835008500(17)260418(10)31035224M
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/18/2026
Device Catalogue NumberNR7TCSIY
Device Lot Number31035224M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TUBING; UNK_SMARTABLATE GENERATOR
Patient SexUnknown